MathSciNet Relay Station
MathSciNet bibliographic data
MR2740044 05C63 (05C12 05C50 35R02 47B25)
Torki-Hamza, Nabila Laplaciens de graphes infinis (I-graphes) métriquement complets. (French) [Laplacians of metrically complete infinite graphs (I-graphs)] Confluentes Math. 2 (2010), no. 3, 333–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement